# SDR AALA20140808003

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 42,663 hours, 20,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN FLIGHT ATTENDANT CREW REST AREA INOPERATIVE.  REPLACED EMER EXIT SIGN POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
